# SDR 95FDEA01269

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Corrosion
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 7-3520-7-3313A PT 2, COCKPIT 00017.  REMOVED STR 20R FOR OXYGEN MOD AND FOUND CORROSION ON SKIN AT BS 420 UNDER STR 20R, OUT OF LIMITS PER FEDEX SRM 53-30-1.  REPAIRED DAMAGED SKIN PER FEDEX SRM 53-10-3 FIG 4.
